# SDR DALA1051040912

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 61,110 hours, 47,901 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 242 L29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON LWR FUSELAGE SKIN AT LOWER TCAS ANTENNA STA Y=242 BTW LONGERONS 30 AND 29LT.  FUSELAGE SKIN WAS REPAIRED IAW ERA 487766-14,  REV A.
